Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

 

Characters of Speh representations and Lewis Caroll identity


Authors: Gaëtan Chenevier and David Renard
Journal: Represent. Theory 12 (2008), 447-452
MSC (2000): Primary 22E50, 11F70
Published electronically: December 10, 2008
MathSciNet review: 2465802
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new and elementary proof of Tadić formula for characters of Speh representations of $ \mathrm{GL}(n,A)$, $ A$ a central division algebra over a non-Archimedean local field, based on Lewis Caroll determinantal identity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70


Additional Information

Gaëtan Chenevier
Affiliation: Centre de Mathématiques Laurent Schwartz, École Polytechnique, 91 128 Palaiseau, France

David Renard
Affiliation: Centre de Mathématiques Laurent Schwartz, École Polytechnique, 91 128 Palaiseau, France

DOI: http://dx.doi.org/10.1090/S1088-4165-08-00339-7
PII: S 1088-4165(08)00339-7
Received by editor(s): May 26, 2008
Received by editor(s) in revised form: July 30, 2008
Published electronically: December 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia